Proof lengths for instances of the Paris–Harrington principle

Freund, A (2017) Proof lengths for instances of the Paris–Harrington principle. Annals of Pure and Applied Logic, 168 (7). pp. 1361-1382. ISSN 0168-0072



  • Freund, A
Copyright, Publisher and Additional Information: © 2017 Elsevier B.V. This is an author produced version of a paper published in Annals of Pure and Applied Logic . Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Peano arithmetic; Proof length; Paris–Harrington principle; Finite Ramsey theorem; Slow consistency; Fast growing hierarchy
  • Accepted: 3 January 2017
  • Published (online): 6 January 2017
  • Published: July 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 11 Jan 2017 16:48
Last Modified: 06 Jan 2018 01:38
Published Version:
Status: Published
Publisher: Elsevier
Identification Number:

Share / Export